# SDR SWAA2012061404907

- Difficulty date: June 10, 2012
- Submitted: June 14, 2012
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 85,110 hours, 47,999 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: J221P219
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DIVERSION  -  OIL LEAKED NR 1 ENGINE.  REMOVED AND REPLACED GARLOCK SEAL ON GEARBOX.
